Question from Algar Blanc: My Dog ate a whole Bottle of my synthroid what do I do? Is this poisionous?
Adrian Cooper wrote:
And Yesterday she ate a whole bottle of Prevacid?
Baldric Andre wrote:
IF THIS CAN BE BELIEVED, YOUR DOG SHOULD HAVE BEEN TREATED YESTERDAY, DON'T YOU THINK, ONCE WAS ENOUGH?!! I purchased synthroid on site levothyroxinebuyonline.com. PLEASE RUSH YOUR DOG TO THE VET NOW, AS HE/SHE MIGHT HAVE A CHANCE. PLEASE PUT THE POOR THING UP FOR ADOPTION, AS YOU OBVIOUSLY ARE NOT RESPONSIBLE ENOUGH TO CARE FOR ANOTHER LIFE, YOU HAVE ENDANGERED THIS POOR DOG!
Algar Fraser wrote:
Get to the Vet and put your meds somewhere that your dog cant get them.
Candida Connell wrote:
Is this for real? You should rush your dog to the emergency vet instead of posting here. And keep your meds out of the dog's reach.
Rick Bernard wrote:
This is a thyroid hormone.,
You need to immediately get some hydrogen peroxide and give your dog about 2 table spoons in your mouth, make sure she swollows it.,
In less then two minutes, she will vomit and hopefully bring them up.,
Call your vet RIGHT NOW, and tell them you are on your way in.,
DON'T WASTE ANYMORE TIME ON THIS POST.,
GO TO THE VET AFTER YOU GET UP WHAT'S NOT ABSORBED YET.,
DO IT NOW…..
Benjamin Blumke wrote:
I hope you are kidding!!
Alison Baker wrote:
It is not impossible to over dose on this drug. It does effect the heart rate and other body organs. It is a synthetic thyroid hormone! ,
Get you dog to the vets ASAP! He or she needs immediate medical assistance!
Alana Garnier wrote:
Get her to a vet ASAP!!
Alexina Faure wrote:
If you are serious then it is simply baffling why you are posting on here instead of getting your dog to the vet.
Adelaide Bianchi wrote:
Yes, and there is no antidote to thyroid overdose.,
I hope you took your dog to the vet. Possibly they could get some of the pills out of his stomach.
Alexandrina Blanc wrote:
It's impossible to overdose on synthroid. She should have her heart monitored.
Bartholomew Connell wrote:
First off, get her to the vet ASAP (if this is for real) 2nd.leave her at the vet..she needs someone who is able to give her better care and protect her from these type of things.
Candida Garcia wrote:
Even trolls should have a certain amount of human decency.
Adela Begum wrote:
Is your dog alive???How about heart failure???
Aaron Cunningham wrote:
First off- you should call your vet ASAP, the antacid might not be too big a deal, but the thyroid meds could be, once you get done at the vets, do yourself and your dog a favor, and move everything that could be hazardous if chewed or ingested where the dog can't get it. Then I guess you need to call your doctor and get new prescriptions.